Alert archive / Georgia / Special Weather Statements in 2009
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Aug 4, 2009, 7:21 PM EDT for Bacon County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2009, 7:21 PM EDT (23:21 UTC)
- Expired
- Aug 4, 2009, 7:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Jacksonville, FL
County Bacon County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2146 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS82 KJAX 042321
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
721 PM EDT TUE AUG 4 2009
GAZ134-042345-
BACON-
721 PM EDT TUE AUG 4 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BACON COUNTY FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 745 PM EDT...
AT 722 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTH OF ALMA...MOVING SOUTHEAST
AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NEW
LACY AND ALMA THROUGH 745 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3168 8247 3165 8243 3163 8236 3146 8231
3143 8243 3147 8248 3147 8258 3156 8259
3167 8253 3168 8251
TIME...MOT...LOC 2322Z 333DEG 4KT 3164 8244
$$
ZIBURAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 4, 2:29 PM EDT, 4 hours 52 minutes earlier.
Area forecast discussion, Aug 4, 2:29 PM EDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 229 PM EDT TUE AUG 4 2009 .SYNOPSIS...WEAK SFC PRESSURE PATTERN OVER THE AREA WITH NWLY FLOW FROM 1000-500 MB ONLY AT ABOUT 5 KT OVER SE GA BUT WLY 5-10 KT OVER NE FL. A SHORTWAVE TROUGH NOTED OVER SRN GA PER RUC ANALYSIS. SFC BASED CAPE ON THE ORDER OF 3000-3500 J/KG ATTM WITH RADAR SHOWING SCT SMALL SHOWERS AND A FEW THUNDERSTORMS OVER THE AREA. TSTMS CONFINED MAINLY S OF LINE FROM GNV-SGJ FROM OUTFLOW BOUNDARIES AND W COAST SEA BREEZE. .SHORT TERM...TONIGHT-FRIDAY. TONIGHT...SCT SHOWERS AND STORMS WILL MAINLY BE LOCATED OVER THE NE FL ZONES THIS EVENING WITH MORE ISOLD ACTIVITY OVER SE GA. DRY AIR IN THE MID LEVELS TONIGHT MAY ENABLE SOME PATCHY FOG TO DEVELOP OVER INLAND SE GA. WEDNESDAY...GFS SHOWS MEAN LAYER TROUGH CONTINUING JUST W OF THE CWA AS DOES THE NAM MODEL. THE COMBINATION OF THE LOW AND MID LEVEL TROUGH AND MORE SWLY TRAJECTORY IN THE LOW LEVELS WILL SUPPORT POPS TO REMAIN WELL INTO THE CHANCE CATEGORY ALL ZONES AGAIN WITH 60% POPS ADVERTISED INLAND JUST W OF THE ST JOHNS RIVER AND E OF I-75 DUE TO W/E COAST SEA BREEZE INTERACTIONS. MAX TEMPS IN THE LOWER TO MID 90S EXPECTED. WED NIGHT...CHANCE PRECIP OVER NE FL IN THE EVENING WITH ISOLD ACTIVITY FAR SW ZONES AND SE GA FOR NOW. ACTIVITY MAY LAST THROUGH ABOUT MIDNIGHT AS OUTFLOWS MAY SUPPORT LATE ACTIVITY IN SE GA. THURSDAY...NOT MUCH CHANGE WITH TROFINESS REMAINING JUST W OF THE AREA/PWATS NEAR 1.8 INCHES AND SWLY FLOW PROMOTING LATE MORNING AND AFTERNOON SHOWERS AND STORMS AGAIN PUSHING OFF TOWARD THE NE. GUIDANCE IS CLUSTERED AROUND CHANCE POPS WHICH IS SEEMS REASONABLE ATTM. CHANCE POPS OVER ERN ZONES THU EVENING WITH LOWS IN THE LOWER TO MID 70S. FRIDAY...SFC HIGH PRESSURE PROGGED TO NUDGE INTO THE SRN ZONES AND MEAN FLOW APPEARS TO BE SHIFTING AROUND TO S TO SSE. THIS SHOULD RESULT IN HIGHER COVERAGE/RAIN CHANCES OVER INLAND ZONES AS THE ATL COAST SEA BREEZE PUSHES FURTHER INLAND. MAX TEMPS IN LOWER TO MID 90S. HEAT INDEX VALUES WILL LIKELY PUSH JUST ABOVE THE 100 MARK EACH DAY...POSSIBLY IN LOWER-MID 100S FRIDAY. MAIN IMPACTS FROM TSTM IN THE SHORT TERM WILL BE STRONG/PSBLY SEVERE WIND GUSTS...HEAVY RAINFALL...AND EXCESSIVE LIGHTNING. && .LONG TERM...SATURDAY-TUESDAY. THE MAIN WEATHER PLAYER FOR THE FORECAST AREA WILL BE A MID AND UPPER LEVEL HIGH PRESSURE SYSTEM INITIALLY OVER THE SE U.S. AND SLOWLY MIGRATING WWD EARLY NEXT WEEK. SUBSIDENCE AND LOWER THAN AVERAGE PWAT VALUES WILL REFLECT IN RAIN CHANCES AT OR BELOW NORMAL. BEST RAIN CHANCES ANTICIPATED FOR THE INLAND AREAS AS DEEP LAYER MEAN FLOW WILL HAVE AN EAST COMPONENT. TEMPS WILL GENERALLY BE AOA CLIMO AS SUBSIDENCE INCREASES OVER THE REGION WITH MAXES IN THE LOW-MID 90S AND MINS IN THE LOW-MID 70S. HEAT INDEX READINGS ONCE AGAIN PUSH UP TO ABOUT 104-108 FROM SAT-MON. && .AVIATION...MAINLY POPUP STORMS EXPECTED ARND EAST COAST TERMINALS AND HAVE VCTS UNTIL 00Z. TSRA NOW S OF GNV AND MAY ADD TEMPO FOR TSRA IF APPEARS STORMS WILL MOVE OVER TAF SITE. OTHERWISE HAVE TEMPO FOR MVFR AT VQQ FROM 08Z-10Z AND CB ADDED AFTER 15Z WED. && .MARINE...WINDS ARE SE ARND 10 KT NEAR SHORE AND SOUTH LESS THAN 10 KT AWAY FROM THE COAST. SOUTH WINDS WILL DOMINATE WITH HIGH PRESSURE OFFSHORE...THEN BY LATE IN WEEK WINDS SHIFT TO SE AS HIGH PUSHES INTO LOCAL WATERS. && .PRELIMINARY POINT TEMPS/POPS... AMG 70 94 71 93 / 20 40 20 40 SSI 76 90 76 89 / 20 40 20 40 JAX 73 92 72 91 / 30 50 30 40 SGJ 74 89 75 89 / 30 50 30 30 GNV 71 91 72 93 / 30 60 30 40 OCF 71 92 71 93 / 30 60 20 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SHASHY/TRABERT/KEEGAN
Hazardous weather outlook, Aug 4, 10:38 AM EDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1038 AM EDT TUE AUG 4 2009 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-050930- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1038 AM EDT TUE AUG 4 2009 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS NORTHEAST FLORIDA WITH SCATTERED ACTIVITY EXPECTED ELSEWHERE THIS AFTERNOON AND EVENING. THE SLOW MOVEMENT OF THE STORM ACTIVITY WILL PROMOTE LOCALLY HEAVY RAINFALL AND MINOR FLOODING CONCERNS. A FEW OF THE STORMS WILL BECOME STRONG WITH EXCESSIVE LIGHTNING AND GUSTY WINDS. STORMS MOTION WILL BE TOWARD THE EAST AND SOUTHEAST AROUND 5 TO 10 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST EACH DAY WITH A FEW STRONG THUNDERSTORMS POSSIBLE IN THE AFTERNOON AND EARLY EVENING. A GRADUAL DECREASE IN THUNDERSTORM CHANCES IS EXPECTED ACROSS THE AREA FROM WEDNESDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Aug 4, 6:58 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 658 PM EDT TUE AUG 4 2009 FLZ040-042345- MARION- 658 PM EDT TUE AUG 4 2009 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 745 PM EDT... AT 658 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF OCALA AIRPORT...OR 6 MILES SOUTHWEST OF OCALA...MOVING EAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OCALA AIRPORT...OCALA AND SANTOS THROUGH 745 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2922 8206 2904 8206 2908 8233 2920 8229 TIME...MOT...LOC 2258Z 272DEG 5KT 2913 8220
Special weather statement, Aug 4, 7:03 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
703 PM EDT TUE AUG 4 2009
FLZ032-036-037-042345-
ALACHUA-CLAY-PUTNAM-
703 PM EDT TUE AUG 4 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA...SOUTHERN
CLAY AND NORTHWESTERN PUTNAM COUNTIES FOR STRONG WINDS VALID UNTIL
745 PM EDT...
AT 703 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER NEWNANS LAKE...OR 7 MILES EAST OF
GAINESVILLE...MOVING SOUTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND WALDO...NEWNANS LAKE...GAINESVILLE
AIRPORT...GAINESVILLE...ROCHELLE...ORANGE HEIGHTS...MICANOPY...
KEYSTONE HEIGHTS...GROVE PARK AND MELROSE THROUGH 745 PM EDT. GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2954 8165 2949 8251 2978 8250 2981 8211
2973 8205 2981 8204 2984 8166
TIME...MOT...LOC 2303Z 301DEG 16KT 2966 8221
ZIBURALocal storm report, Aug 4, 7:09 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
709 PM EDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM TSTM WND GST GAINESVILLE AIRPORT 29.69N 82.28W
08/04/2009 M61.00 MPH ALACHUA FL OFFICIAL NWS OBS
WIND GUST TO 61 MPH WAS MEASURED AT GAINESVILLE REGIONAL
AIRPORT.
&&
ECZSpecial weather statement, Aug 4, 7:09 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 709 PM EDT TUE AUG 4 2009 FLZ036-037-040-050000- ALACHUA-MARION-PUTNAM- 709 PM EDT TUE AUG 4 2009 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHEASTERN ALACHUA...NORTHERN MARION AND SOUTHWESTERN PUTNAM COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 800 PM EDT... AT 709 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 2 MILES WEST OF FORT MCCOY...MOVING SOUTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SPARR...REDDICK...ORANGE SPRINGS...MCINTOSH...LOWELL...CROSS CREEK... CITRA...ANTHONY...HOG VALLEY AND FORT MCCOY THROUGH 800 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2950 8240 2954 8165 2925 8170 2921 8240 TIME...MOT...LOC 2309Z 301DEG 16KT 2937 8200 ZIBURA
Special weather statement, Aug 4, 7:12 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
712 PM EDT TUE AUG 4 2009
GAZ134>136-151-152-164-165-050000-
APPLING-BACON-BRANTLEY-CHARLTON-INLAND CAMDEN-PIERCE-WAYNE-
712 PM EDT TUE AUG 4 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN
CHARLTON...BRANTLEY...PIERCE...SOUTHWESTERN WAYNE...SOUTHEASTERN
APPLING...EASTERN BACON AND WESTERN CAMDEN COUNTIES FOR STRONG WINDS
AND EXCESSIVE LIGHTNING VALID UNTIL 800 PM EDT...
AT 713 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES NORTHEAST OF HOBOKEN...MOVING EAST AT
10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
PATTERSON...HOBOKEN...BLACKSHEAR...HORTENSE...WINOKUR...RAYBON...
HICKOX AND NAHUNTA THROUGH 800 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3166 8209 3123 8185 3082 8185 3092 8218
3102 8220 3102 8214 3109 8221 3116 8221
3117 8224 3166 8236
TIME...MOT...LOC 2313Z 281DEG 10KT 3123 8209
ZIBURASpecial weather statement, Aug 4, 7:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
721 PM EDT TUE AUG 4 2009
GAZ134-042345-
BACON-
721 PM EDT TUE AUG 4 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BACON COUNTY FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 745 PM EDT...
AT 722 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTH OF ALMA...MOVING SOUTHEAST
AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NEW
LACY AND ALMA THROUGH 745 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3168 8247 3165 8243 3163 8236 3146 8231
3143 8243 3147 8248 3147 8258 3156 8259
3167 8253 3168 8251
TIME...MOT...LOC 2322Z 333DEG 4KT 3164 8244
ZIBURAThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 11:34 AM EDT | Special Weather Statement | JAX | Marion | 36 min |
| Aug 4, 1:42 PM EDT | Special Weather Statement | JAX | Marion | 28 min |
| Aug 4, 2:36 PM EDT | Special Weather Statement | JAX | Alachua | 29 min |
| Aug 4, 3:13 PM EDT | Special Weather Statement | JAX | Flagler | 47 min |
| Aug 4, 3:17 PM EDT | Special Weather Statement | JAX | Nassau | 43 min |
| Aug 4, 3:21 PM EDT | Special Marine Warning | JAX | 114 min | |
| Aug 4, 3:33 PM EDT | Special Weather Statement | JAX | Suwannee | 42 min |
| Aug 4, 3:34 PM EDT | Special Weather Statement | JAX | Putnam | 41 min |
| Aug 4, 4:09 PM EDT | Special Weather Statement | JAX | Duval | 51 min |
| Aug 4, 4:10 PM EDT | Special Weather Statement | JAX | Nassau | 50 min |
| Aug 4, 4:18 PM EDT | Special Weather Statement | JAX | Duval | 42 min |
| Aug 4, 4:20 PM EDT | Special Weather Statement | JAX | Suwannee | 40 min |
| Aug 4, 4:22 PM EDT | Special Weather Statement | JAX | Putnam, Saint Johns | 38 min |
| Aug 4, 4:42 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 21 min |
| Aug 4, 4:43 PM EDT | Special Marine Warning | JAX | 79 min | |
| Aug 4, 4:44 PM EDT | Special Marine Warning | JAX | 77 min | |
| Aug 4, 4:48 PM EDT | Special Weather Statement | JAX | Suwannee | 42 min |
| Aug 4, 5:02 PM EDT | Special Weather Statement | JAX | Duval | 43 min |
| Aug 4, 5:04 PM EDT | Special Weather Statement | JAX | Duval | 41 min |
| Aug 4, 5:11 PM EDT | Special Weather Statement | JAX | Baker, Union | 49 min |
| Aug 4, 5:13 PM EDT | Special Weather Statement | JAX | Suwannee | 32 min |
| Aug 4, 5:26 PM EDT | Special Weather Statement | JAX | Clay | 49 min |
| Aug 4, 5:30 PM EDT | Special Marine Warning | JAX | 46 min | |
| Aug 4, 5:33 PM EDT | Areal Flood Advisory | JAX | Suwannee | 87 min |
| Aug 4, 5:45 PM EDT | Special Weather Statement | JAX | Suwannee | 45 min |
| Aug 4, 5:46 PM EDT | Areal Flood Advisory | JAX | Baker, Bradford, Clay, Duval, Union | 89 min |
| Aug 4, 5:54 PM EDT | Special Weather Statement | JAX | Clay | 51 min |
| Aug 4, 6:13 PM EDT | Areal Flood Advisory | JAX | Clay | 62 min |
| Aug 4, 6:18 PM EDT | Special Weather Statement | JAX | Gilchrist | 42 min |
| Aug 4, 6:20 PM EDT | Special Weather Statement | JAX | Clay | 40 min |
| Aug 4, 6:24 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Aug 4, 6:33 PM EDT | Special Weather Statement | JAX | Clay | 42 min |
| Aug 4, 6:50 PM EDT | Areal Flood Advisory | JAX | Bradford, Clay | 85 min |
| Aug 4, 6:58 PM EDT | Special Weather Statement | JAX | Marion | 47 min |
| Aug 4, 7:03 PM EDT | Special Weather Statement | JAX | Alachua, Putnam | 42 min |
| Aug 4, 7:09 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Aug 4, 7:18 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 42 min |
| Aug 4, 7:24 PM EDT | Special Weather Statement | JAX | Putnam | 51 min |
| Aug 4, 7:59 PM EDT | Special Weather Statement | JAX | Marion | 31 min |
| Aug 4, 3:12 PM EDT | Special Weather Statement | JAX | Glynn | 48 min |
| Aug 4, 3:14 PM EDT | Special Weather Statement | JAX | Camden | 31 min |
| Aug 4, 3:43 PM EDT | Special Weather Statement | JAX | Camden | 32 min |
| Aug 4, 3:59 PM EDT | Special Weather Statement | JAX | Glynn | 31 min |
| Aug 4, 4:17 PM EDT | Special Weather Statement | JAX | Camden | 28 min |
| Aug 4, 5:55 PM EDT | Special Weather Statement | JAX | Jeff Davis | 50 min |
| Aug 4, 6:14 PM EDT | Special Weather Statement | JAX | Pierce | 46 min |
| Aug 4, 6:22 PM EDT | Special Weather Statement | JAX | Jeff Davis | 53 min |
| Aug 4, 6:28 PM EDT | Special Weather Statement | JAX | Clinch | 47 min |
| Aug 4, 6:31 PM EDT | Special Weather Statement | JAX | Brantley | 44 min |
| Aug 4, 6:36 PM EDT | Special Weather Statement | JAX | Pierce | 24 min |
| Aug 4, 6:52 PM EDT | Special Weather Statement | JAX | Charlton | 53 min |
| Aug 4, 7:12 PM EDT | Special Weather Statement | JAX | Brantley, Pierce | 48 min |
| Aug 4, 7:50 PM EDT | Special Weather Statement | JAX | Wayne | 40 min |
Nearby
Special Weather Statements in Georgia, 2009Every special weather statement in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.